Results 1 to 5 of 5
Can a single dose of 2mg Lorazepam cause withdrawal symptoms?
  1. #1
    ACKR is offline New Member
    Join Date
    May 2017
    Posts
    3

    Default Can a single dose of 2mg Lorazepam cause withdrawal symptoms?

    Hello guys so the past thursday and friday i was unable to sleep for 2 days straight due to acute anxiety.I tried Clonazepam 0.25mg and it didn't work so i had to see the doctor urgently since i had an important exam on Sunday and had to go out of station for it and thus needed some sleep.the doctor recommended a tablet containing 0.25mg Clonazepam and Propranolol(20 Mg) and an injection of 2mg Lorazepam. I was able to sleep that day for 8 hours or so and was able to sleep next fews days with interrupted sleep of 4-5 hours. I haven't taken any other benzo since that day. I currently have symptoms like muscular pain and weakness,headache,fatigue,drowsiness,upset stomach etc could these be symptoms of the Lorazepam withdrawal?

    Thanks for you time.

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by ACKR View Post
    Hello guys so the past thursday and friday i was unable to sleep for 2 days straight due to acute anxiety.I tried Clonazepam 0.25mg and it didn't work so i had to see the doctor urgently since i had an important exam on Sunday and had to go out of station for it and thus needed some sleep.the doctor recommended a tablet containing 0.25mg Clonazepam and Propranolol(20 Mg) and an injection of 2mg Lorazepam. I was able to sleep that day for 8 hours or so and was able to sleep next fews days with interrupted sleep of 4-5 hours. I haven't taken any other benzo since that day. I currently have symptoms like muscular pain and weakness,headache,fatigue,drowsiness,upset stomach etc could these be symptoms of the Lorazepam withdrawal?

    Thanks for you time.
    I highly doubt it! Maybe you are actually getting sick/coming down with the flu?

  3. #3
    ACKR is offline New Member
    Join Date
    May 2017
    Posts
    3

    Default

    Quote Originally Posted by Ricky71 View Post
    I highly doubt it! Maybe you are actually getting sick/coming down with the flu?
    Could be but i have no fever. I have no previous experience with benzos so do you think this is unlikely to be withdrawl is likely something else?

  4. #4
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by ACKR View Post
    Could be but i have no fever. I have no previous experience with benzos so do you think this is unlikely to be withdrawl is likely something else?
    It is very unlikely that you are experiencing any kind of benzo withdrawal, like 99.999% unlikely!

  5. #5
    ACKR is offline New Member
    Join Date
    May 2017
    Posts
    3

    Default

    Quote Originally Posted by Ricky71 View Post
    It is very unlikely that you are experiencing any kind of benzo withdrawal, like 99.999% unlikely!
    Ah thanks must be something else. Glad its not withdrawl because that would have been weird after just one dose.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22